Jump to content

Help


lorikelly

Recommended Posts

i feel like i am going crazy or dying. my anxiety / paniac attacks have taken over.i feel so lost and afraid, i am terriifed. i have lost more wt. i gained the 6 lbs back i had lost in the beginning and today i weighed myself i am down 7 lbs. i am not a person who needs to lose wt. i am terrified of everything now. i can't sleep with out the ambien, i pray for the night to come, barely make it through work and i can't sit still at home. my legs are shsking as i type this. i need help, pls pray for me. i started lexapro thurs and was so sick ( nauseas) yesterday i was afraid to take it last night. it caused me more anxiety just thinking about how sick i felt and not being able to even get up. thank God my husband and boys are wonderul. i feel so quilty b/c i have them and should be thankful . WHAT IS WRONG WITH ME. i try not to give in to the attacks but they take over. i take my xanax but am so afaid to take it for fear of getting stuck on it. i only took have of the lexapro and i felt awful, i have a terrible stomach and maybe i should give it another try. i go to the dr on thurs i am so afraid. i can barely get food in my mouth. i wish i wasn't here some days. i would never do anything to hurt myself but some days i feel like so a failure to my husband and boys. i need God to help me. thanks for listening to me . just needed to vent. Lori pls pray for me,. Jan 3 will be 6 mos mom is gone.

Link to comment
Share on other sites

Lori,

I wrote you a loooong post and it didn't post for some reason! I'll try to condense what I said. First, let me assure you that I know exactly what you are going through. I have had anxiety problems and panic attacks my whole life and battled them until I finally broke down and got on medication after my dad died. They saved my life. You need to keep taking them and in the dose they were prescribed. Sometimes they take awhile to work. My doctor put me on Lexapro, but also Clonazepam at the same time, which is an anti-anxiety drug. I still take it too, but only 1mg at night before I go to sleep, because it helps me sleep. Ask your doctor about it. The only advice I can give you is that when you go to the doctor on Thursday, talk to him/her about your problems. Be completely honest and tell the doctor how bad it is, and then follow whatever medication routine he puts you on. Most of the newer medications aren't addictive, so stop worrying about that. But talk to your doctor about your worries about that too. You can't continue to suffer like you are, and if some medication will help, just give in and take it and do what the doctor says. If it helps you, it will be so much better for you and the quality of your life. I'll be thinking of you!

Hugs,

Shell

Link to comment
Share on other sites

Lori,

Ditto everything Shell said. I did not want to take the medicine. I wanted to be strong like my Mom was. I didn't care anymore. I didn't care about my kids' grade, if they went to school or much else. My husband was left to worry about everything else also. The meds and counselor helped me so much. Like Shell said, don't hold anything back from your dr. Are you seeing a counselor. My dr. and counselor are working very close together to keep me on track with my meds. They are deciding what and if I should be on anything. They also let me have a say so that I still feel like I am in control. I'm taking lexapro, topomax (migraines) and clorazapam (for as needed situations). I take the lexapro and tropomax everyday. Tell your Dr. about your stomach. He can tell you what to take when you take it. Sometimes it's a simple as a glass of milk. Keeping you in my prayers.

Missing my Mom,

Trudy

Link to comment
Share on other sites

Lori,

I have been on anti-depressants in order to help me sleep for a little over 2 years, after Karen died I got on another type for during the day as well as Ambien. Funny thing has happened the last few months, first after thngs started to settle down, my bankruptacy was finalized and everything started to become the new normal I started having side affects to the medcation the first one I got rid of after talking to my doctor was the Ambien, then about 2 months ago I strated waking up in the middle of the night sweating like crazy, I talked the doctor about it and we discontinued the medication I have been using for the last 2 years to go to sleep and other than a night here or there I have been sleeping well. I am now thinking about talking to the doctor about discontinuing my day time anti-depressant.

I say all that to say this, it may seem like you could become addicted to these medications however I think your body will let you know when it doesn't need them anymore. I truly believe that when I started have my night sweats it was my body saying you don't need these any more. Once everything started settling down and falling into place you will know when it is time to stop taking the meds. I can't stress enough though once you are on the meds do not stop without following a plan by the doctor, you have to come off gradually. You cannot take theses medications one day and then not take them for 2 or 3 days and then on and off like that. It does take about 3 weeks for the medications to really work. After evrything has settled down you will know when it is time to get off. These medications do not totally change the way you think and feel. I like to think that what they do is just ease the ups and downs and make them a little mor level. The bring that big hill of the roller coaster and lower it some so it is not as scary.

I hope this helps, I know it was long but I truly have seen the beneifits of anti-depressants and I know they can help in most cases, it is just a matter of keeping in contact with your doctor while you are taking them

I hope you all the best

Derek

Link to comment
Share on other sites

Thanks Derek for your post. One of my main reason for not wanting to get on the meds for so long was my concerns of addiction. My Dr. assured my I don't have anything to worry about and he is keeping a close eye on me. I go in for a check up every three months. But I still am a little leary about it. It's good to know that my body will let me know. Even 5.5 months into this journey and on ambian I still have sleepless nights. Thanks for sharing.

Missing my Mom,

Trudy

Link to comment
Share on other sites

Yea, I know. Depending how my day went. I can usually tell ahead of time when I am not going to sleep. If I grind my teeth during the day, it's not going to be a good night. That's when I wake up (or rather toss and turn) with a migraine. Entirely tooooo much anxiety.

Missing my Mom,

Trudy

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...